# SDR CALA2013042400239

- Difficulty date: April 20, 2013
- Submitted: April 24, 2013
- Operation: Air carrier
- Aircraft: N78501
- Make and model: Boeing 737824
- Aircraft serial: 31602
- Aircraft time: 23,056 hours, 8,055 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: 111A1111
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER WING BOX REAR SPAR VERTICAL PRESSURE WEB CRACKED AT WEB AR EA IN RT WHEEL WELL W-197 AND RBL-44.  REPAIRED REF SRM 57-10-10 REPAIR 3 AND ALL TASKS TO ACESS TO RE PAIR IAW DOCUMENTED STEPS.
